MathSciNet Relay Station
MathSciNet bibliographic data
MR1424425 (97m:58045) 58E15 (53A07)
Andrews, Ben Contraction of convex hypersurfaces by their affine normal. J. Differential Geom. 43 (1996), no. 2, 207–230.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement